# SDR UIEA2017091601677

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,921 hours, 9,883 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB EICAS MESSAGE FOR RT ENGINE STARTER,  ABORTED START,  DUCT PRESSURE AT START 9 PSI MAX,  ACCOMPLISHED APU ECU BITE CHECK IAW AMM 49-61-05,  OPS CHECKED NORMAL.
